On Convergence of Alternating Direction Procedures in the Presence of Singular Operators.
Numerische Mathematik, Tome 5 (1963), pp. 175-184
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1963__5_131564,
author = {J. JR. DOUGLAS and C.M. PEARCY},
title = {On {Convergence} of {Alternating} {Direction} {Procedures} in the {Presence} of {Singular} {Operators.}},
journal = {Numerische Mathematik},
pages = {175--184},
year = {1963},
volume = {5},
zbl = {0115.34701},
url = {http://geodesic.mathdoc.fr/item/NUMA_1963__5_131564/}
}
J. JR. DOUGLAS; C.M. PEARCY. On Convergence of Alternating Direction Procedures in the Presence of Singular Operators.. Numerische Mathematik, Tome 5 (1963), pp. 175-184. http://geodesic.mathdoc.fr/item/NUMA_1963__5_131564/